# SDR DALA2024081308073

- Difficulty date: August 12, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N112DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50031
- Aircraft time: 13,504 hours, 6,158 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR/FUMES SMELL ON CLIMB & DESCENT QUESTIONNAIRE COMPLETE. C/W STEP 1 PERFORMED AMDS WORK CARD 0550-2001. NO FINDINGS. AS A PRECAUTION R/R BOTH CABIN RECIRCULATION FILTERS. (LP# 5594144, 0497638)
